Erectile dysfunction is a common condition in middle-aged to older men. It is not something to be ashamed of – okay, who are we kidding? Men will always be ashamed to admit, even to their doctors, that they are having a hard time making their manhood stand up and growhard. In some cases, it never gets hard anymore. Men resent it.
After all, it is an abomination to your manliness knowing that you can’t please your partner anymore with the one thing that should be the object of both your pleasure. Impotence can be caused by many things. It could be health or psychological issues, but nothing more that can’t be addressed by good old ED drugs.
Of course, like any other drugs and chemicals, it can potentially be abused by some.
Especially those who have developed a dependence on such things, and then there’s the fear of embarrassing themselves if they don’t continue to take it.
There is also the case of men who do not really have ED conditions, yet use these drugs to boost their performances.
While the objective of pleasing your partner is good, the means of getting there by overdosing on these performance enhancing drugs may pose more danger than actually helping you with your performance. You many not notice the negative side effects immediately, but abusing these chemicals will eventually show signs. They may even worsen your condition, if you actually have one. So, here are 10 symptoms that can tell you it’s time to cut down or stop taking those ED drugs.
1. Frequent Headaches
Having a headache is a bummer and may cripple you for the rest of the day. Migraines, hangovers – they can be cured by a dose of pain killers.
But what if the blinding headache you have is caused by the medication itself? Erectile dysfunction drugs, when abused, can mess up your hormones and blood circulation, which will then produce ailments, such as headaches.
Headache is also one of the common side effects of using ED drugs. Studies show that this is caused by changes in hormones and the sudden rush of blood. So, is it curable? Yes, it is. But it is never an appealing thing to have a headache in the first place. Abusing ED drugs can give you frequent and serious headaches.
2. Body And Muscle Pains
It’s no secret that ED drugs affect the testosterone and hormonal levels of your body. The question is how much it changes and what are the consequences. Studies show that too much ED drugs can greatly affect the muscle mass by either increasing or decreasing it.
Abusing the drugs would prompt for a faster change in these muscles which can cause pain – hence, the body and muscle pains that you would feel which is a common side effect of using ED drugs.
Although the idea of increasing the muscle mass sounds appealing, it is not always the case. Some cases have shown that abusing ED drugs can also shrink and even deform the muscles. Either way, the sudden body changes could cause muscle pain, which can be quite inconvenient.
3. Stomach Problems
Erectile dysfunction drugs are no more than foreign chemicals ingested into your body.
Thus, these chemicals may be rejected by your stomach and cause gastrointestinal problems, commonly known as stomach aches and diarrhea.
Simply put – your stomach is not working well with the drugs that you ingest; it would act up and cause stomach aches and problems with your bowel movements.
This is a common side effect seen in ED drug users. The condition may be easily cured by over the counter drugs. However, those who tend to abuse these drugs, especially if they’re stomachs reject the chemicals, may experience it more often than those who don’t use them.
4. Dizziness And Fainting
Studies show that too many ED drugs may cause a sudden increase of nitric oxide in the body. This change can cause dizziness in men who are not accustomed to the drug and in severe cases, may even cause fainting.
Dizziness is a common side effect of erectile dysfunction drugs. Abusing these drugs would mean that you may feel dizzy much more often than you like.
Fainting, on the other hand, can pose a serious danger to your health, especially in your everyday activities. While dizziness may be cured, fainting – especially if you are nowhere near anyone who can help you – can be scary and downright dangerous.
5. Nasal Congestion And A Runny Nose
Nasal problems are also common side effects of using erectile dysfunction drugs. Though it may seem unlikely, studies have shown that nasal congestion cases link to too much use of ED drugs. These side effects are associated with the use of Viagra and Levitra.
In some cases, the runny nose will subside without having to take any medications. There are also cases where a patient will have to go through treatment or stop using them altogether to cure the ailment. Either way, nasal problems are not appealing and can be a great inconvenience in your day to day activities. Not sexy.
6. Changes In Vision
Some ED drugs are not recommended for persons with retinal problems. For a good reason. Erectile dysfunction drugs – namely Viagra and Levitra – have been linked to vision changes when used or abused. This may be a case to case basis, but the possibility is there, and it can be frightening. Cases such as blue vision, blurry eyesight or complete loss of vision are some of the recorded side effects.
ED drug abuse may alter your vision permanently. This can affect and change your life on a high scale and cause inconvenience not only to you, but also to the people around you. It may also affect your driving which can be dangerous.
7. Loss Of Appetite
A common side effect of ED drug use or abuse is the loss of appetite. While it may seem harmless, losing your appetite could have a domino-effect inside your body. Not eating properly may lead to ailments or even the early deterioration of your interior body systems.
The loss of appetite would also cause a lack of nutrients that your body needs that could make you strong and healthy. Showing this symptom means that you will need to stop using ED meds altogether, or seek your doctor’s advice to change your prescription.
8. Overall Feelings Of Discomfort
It is never a convenient feeling to feel disoriented or something is off through the day. Abusing ED drugs have the potential to do just that to your body.
It may even lead to high blood pressure and severe health problems when you don’t take care of it of immediately.
An overall feeling of discomfort means your body is not accustomed to the chemicals in the drug and it is affecting your blood circulation.
If you feel this symptom, stop the medication immediately and seek medical attention, so you can get the right prescription. Abusing ED drugs that would make you feel overall and overwhelming discomfort can pose as a danger to your overall health, rather than helping you.
9. Forming A Dependence On The Drug
Drug dependence is not different from drug addiction. As with illegal drugs, ED drugs can also leave permanent damage to your systems and body functions. Abusing ED drugs can lead to dependence on them, which may pose serious medical issues in the future.
Drug dependence is a condition. In some cases, stopping the medication would cause withdrawal symptoms and surface other medical conditions.Forming a dependence on the drug is not a light case. You should seek medical help if you feel like you are having a hard time not taking the drugs.
10. Severe Erectile Dysfunction
Erectile dysfunction drugs are used for – as the name suggests – erectile dysfunction. But in some cases, especially to those who choose to abuse the good results that the drug brings, ED drugs may backfire and leave you with what you have been trying to avoid in the first place.
The abuse of ED drugs could alter your blood circulation and permanently change how your system works. This means it could potentially mess up your hormones until such time when even taking the strongest dosage won’t affect you.
Wanting to please your partner during sex is a noble thing, at least in the world of sex and pleasure, that is. But you also have to realize that your body has its limits, and these limits are not something that you can put a band aid on to fix. While it is no question that ED drugs can help you with whatever erectile dysfunction condition you may have, abusing it may harm your body more than you think.
In fact, using ED prescription drugs may hurt you more in the end.The best way to prevent and treat erectile dysfunction is to live healthily. You should also follow the medications and dosages that your doctor orders.
Your doctor knows best, at least for your health that is, so ask him or her about non-prescription male enhancements methods, like all-natural herbal pills or penis exercises. Cut out bad habits, such as smoking and drinking excessively. Start exercising and eating right. Avoid junk foods and get plenty of sleep. You’ll thank yourself later – and so will she.